# SDR 2024FA0000952

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: General aviation
- Aircraft: N406BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1105
- Aircraft time: 3,785 hours, 2,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN ROOF FS388, LWS43. WL225. APPROX 1" LONG.
